MathSciNet Relay Station
MathSciNet bibliographic data
MR2259214 (2008c:35297) 35Q55 (35B35 35B40 81Q05)
Boussaid, Nabile Stable directions for small nonlinear Dirac standing waves. Comm. Math. Phys. 268 (2006), no. 3, 757–817.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement